# SDR HEEA0015863

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067105
- Condition: Failed
- Location: Cockpit Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT GAUGE STICKS BETWEEN 500 AND 600 DEGREES ON SHUTDOWN.
